# SDR FDEA201002240505

- Difficulty date: February 24, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 21,267 hours, 11,376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF KRDU UPON GEAR RETRACTION  GOT ECAM FOR GREEN HYDRAULIC PRESS   LOW. OVERHEAD PANEL CONFIRMED THAT ALL GREEN HYD FLUID HAD BEEN LOST. DIVERTED   TO GSO. FOUND GREEN SYSTEM RIGHT AILERON PRESSURE FLEX LINE RUPTURED, REPLACED SAME PER AMM 27-14-12-4. FLUID LEVEL WAS BELOW MINIMUM GAUGABLE LEVEL. REPLACED BOTH GREEN SYSTEM ENGINE PUMPS ,REPLENISHED SYSTEM, LEAK AND OPS CHECK GOOD, PER 29-11-32-4.
